# SDR F3LA200700122

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 13,757 hours, 7,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 3454
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED ROW A EMERGENCY EXIT SEAT LIGHTING INOP.  REPLACED EPSU IN FWD GALLEY.  OPS CHECKED GOOD IAW AMM 33-51-38-PB 401.
